# SDR 2022F00173

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N262JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 32,361 hours, 34,676 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Zone 900
- Part time: 32,361 hours, 34,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-23-00-220-C04-A00, FOUND CORROSION UNDER LAVATORY AREA FLOOR BEAM CAP, FLOOR ATTACHMENT POINTS. ORIGINAL MATERIAL THICKNESS .040", ALLOWABLE DAMAGE LIMITED TO 30% OF ORIGINAL THICKNESS, MEASURED .031" DEEP, EXCEEDING THE MAX ALLOWABLE.  CONTACTED EMBRAER AND REPAIRED UNDER EMBRAER'S ETD 2022-145-011622. NO FURTHER MAINTENANCE REQUIRED.
